# SDR SWAA2025080196240

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 27,605 hours, 13,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD I/B EMERGENCY FLASHLIGHT DOES NOT TEST.   REPLACED BATTERY OPS CK OK. INSTALLED FLASHLIGHT AND TAMPER SEAL.
